# SDR YVB2005F00000

- Difficulty date: January 25, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N990BB
- Make and model: Amd FALCON900
- Aircraft serial: 42
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228580001
- Part serial: 140160
- Condition: Warped
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CNTRL NR 0501) DURING TAKEOFF, LANDING GEAR WOULD NOT COME UP (HANDLE WOULD).  WHEN GEAR HANDLE WAS PUT DONW, 3 GREEN DOWN AND LOCK AND AUTO SLAT LIGHT ON THE GEAR HANDLE WAS LOCKED (GROUND MODE).  AIRCRAFT JACKED, GEAR SWUNG NORMALLY IN HANGAR.  FOUND NOSE GEAR PROX SWITCHES WEAK.  REPAIRED PROXIMITY SWITCH AND TESTED IAW MM.  OK, EVERYTHING DONE IAW MM. (EA11200502913) (EA11200502879) (K)
